# SDR SWAA2024080722638

- Difficulty date: August 5, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 39,245 hours, 18,510 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT ROW LOOSE IN FLOOR TRACK 12ABC<[01] TORQUED SEAT IN TRACK POS 12ABC IAW CMM 25-22-46.
